# SDR 96ZZZM538

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 420
- Part time: 32,259 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SKIN BULGING AT STATION 420 BELOW STRINGER 25R.  SKIN REPAIRED AS PER SRM 53-30-3 7075-T6 .063 18 INCH BY 10 INCH.  SEALED EDGE WITH PRC PER SRM 51-20-4.
